# SDR IPXA2018112106145

- Difficulty date: November 19, 2018
- Submitted: November 28, 2018
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 75,337 hours, 13,819 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY 1 LOW.   R & R EMERGENCY POWER SUPPLY BATTERY IAW AMM 33-51-01-401.
